Alert archive / Arkansas / Flash Flood Warnings in 2022

Flash Flood Warning 37, NWS Tulsa, OK

November 4, 2022LeFlore County, Sequoyah County, Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood warning at Nov 4, 2022, 6:54 PM CDT for LeFlore County, Sequoyah County, Oklahoma; 4 counties in Arkansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 4, 2022, 6:54 PM CDT (23:54 UTC)
Expired
Nov 4, 2022, 11:45 PM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Washington County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 19 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 4, 9:00 PM CDTFLASH FLOODFort Smith, AR6 SWIFT WATER RESCUES OF CARS BEING STRANDED IN FT SMITH. OLD GREENWOOD RD NEAR ZERO AND N. 10TH STREET WAS PARTIALLY CLOSED DUE TO WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 126 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 394 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
394 m²/s²
0-3 km storm-relative helicity
394 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

788 
WGUS54 KTSA 042354
FFWTSA
ARC033-047-131-143-OKC079-135-050445-
/O.NEW.KTSA.FF.W.0037.221104T2354Z-221105T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
654 PM CDT Fri Nov 4 2022

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Crawford County in northwestern Arkansas...
  Southern Washington County in northwestern Arkansas...
  Franklin County in west central Arkansas...
  Sebastian County in west central Arkansas...
  Eastern Sequoyah County in east central Oklahoma...
  Northern Le Flore County in southeastern Oklahoma...

* Until 1145 PM CDT.

* At 654 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Estimates between 1 and 2 
  inches and locally higher of rain have fallen already across much 
  of the area. Additional rainfall amounts of 1 to 2.5 inches and 
  locally higher are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fort Smith...                      Van Buren...
  Poteau...                          Ozark...
  Charleston...                      Cedarville...
  Mountainburg...                    Natural Dam...
  Greenwood...                       Alma...
  Barling...                         Pocola...
  Muldrow...                         Heavener...
  Roland...                          Lavaca...
  Spiro...                           Arkoma...
  Mulberry...                        Panama...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3564 9452 3564 9447 3589 9452 3589 9395
      3576 9397 3576 9370 3538 9371 3543 9381
      3531 9381 3532 9392 3523 9392 3523 9403
      3514 9403 3514 9414 3510 9414 3507 9425
      3498 9423 3493 9445 3488 9445 3488 9500

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
157 
WGUS74 KTSA 050304
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
1004 PM CDT Fri Nov 4 2022

ARC143-OKC079-135-050314-
/O.CAN.KTSA.FF.W.0037.000000T0000Z-221105T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington AR-Le Flore OK-Sequoyah OK-
1004 PM CDT Fri Nov 4 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN WASHINGTON AR, 
EASTERN SEQUOYAH AND NORTHERN LE FLORE COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3514 9403 3514 9414 3510 9414 3507 9425
      3498 9423 3495 9435 3496 9437 3495 9438
      3493 9445 3512 9444 3543 9434 3556 9423
      3576 9397 3576 9370 3538 9371 3543 9381
      3531 9381 3532 9392 3523 9392 3523 9403

$$

ARC033-047-131-050445-
/O.CON.KTSA.FF.W.0037.000000T0000Z-221105T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford AR-Franklin AR-Sebastian AR-
1004 PM CDT Fri Nov 4 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS 
EVENING FOR CENTRAL CRAWFORD, FRANKLIN AND SEBASTIAN COUNTIES...

At 1004 PM CDT, Although the heavy rainfall has ended, flooding of 
low lying areas could continue in a few locations.

HAZARD...Flooding from previous heavy rainfall.

SOURCE...Radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that could experience flooding include...
Ozark...                           Charleston...
Greenwood...                       Alma...
Barling...                         Lavaca...
Mulberry...                        Dyer...
Hackett...                         Altus...
Hartford...                        Huntington...
Branch...                          Midland...
Denning...                         Wiederkehr Village...
Bloomer...                         Fort Chaffee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3514 9403 3514 9414 3510 9414 3507 9425
      3498 9423 3495 9435 3496 9437 3495 9438
      3493 9445 3512 9444 3543 9434 3556 9423
      3576 9397 3576 9370 3538 9371 3543 9381
      3531 9381 3532 9392 3523 9392 3523 9403

FLASH FLOOD...RADAR INDICATED

$$

RBD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 2:58 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Nov 4, 2:58 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
258 PM CDT Fri Nov 4 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Through tonight )
Issued at 213 PM CDT Fri Nov 4 2022

Sharp cold front at 2 pm extends from Bartlesville to Bristow to
Shawnee and continues steadily advancing east. Mostly showers are
occurring along the boundary with stronger convection post-
frontal across western Oklahoma. Meanwhile storms continue to
increase in coverage across the warm sector across southeast
Oklahoma which which will carry the greatest severe threat near
term. Moderate instability (1000-1500 J/kg) exists ahead of the
front with 0-1km shear in excess of 30kt generally south of US
412. Overall, low level wind fields remain more backed south of
I-40 where greatest tornado threat will exist through late
afternoon all the way to the Red River. Elsewhere sufficient
shear exists for rotating, low-topped storms with a damaging wind
threat and brief spin-up potential. Activity is expected to
continue in banded, loosely organized or broken line form with
strongest activity preceding frontal surge until stronger forcing
associated with the upper low lifting across the Texas Panhandle
helps congeal thunderstorms into more single, solid line closer to
00Z. Shear/instability after 00Z will remain sufficient for QLCS
wind/tornado threat into western Arkansas with sporadic damaging
wind potential across the higher terrain where stronger storms
help brings winds to the surface. Excessive rainfall threat and
impact on rivers looks to remain low despite the potential for
multiple rounds of moderate to heavy downpours from southeast
Oklahoma into west-central Arkansas. Anomalously high PWAT values
and moisture transport into the area however does continue to
raise concerns for high rainfall rates and flash flooding with
some localized totals approaching 3 inches. Back edge of the
stronger storms should begin to move out of our western Arkansas
counties by 04Z with some wrap- around showers lingering across
far northern Oklahoma through 09Z. Gusty winds behind the front
will continue overnight with some mid 30s possible across
northeast Oklahoma.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 213 PM CDT Fri Nov 4 2022

Surface winds will remain westerly on Saturday in the wake of the
Pacific front with some weak cold advection holding temperatures
close to seasonal averages in the upper 50s to lower 60s under
mostly sunny skies. A fast moving clipper system near the Canadian
border will send another frontal boundary across the Southern
Plains on Sunday that looks to stall across north Texas. As the
flow returns out of the south Monday with deeper gulf moisture,
showers and thunderstorms are expected along the warm front.
Guidance suggests activity will mostly be confined across
southeast Oklahoma though some showers could linger into Tuesday
across northeast Okalhoma north of I-44 as some ripples in the
increasing southwest flow aloft move across the area. Temperatures
on Tuesday are not clear cut with the potential for scattered
showers and storms and cloud cover under a strong warm advection
pattern. Otherwise, expect both overnight lows and afternoon highs
to surge back well above normal through mid week with periods of
gusty late morning and afternoon winds Wednesday and Thursday. As
with the current system, extended guidance is struggling to reach
a consensus on the speed of the next major western US trough. The
current forecast sides with the faster GFS and Canadian
deterministic runs with scattered showers and isolated storms back
in the forecast Thursday afternoon and evening. Some colder air
looks to move in behind this late week front which could
complicate the precipitation type if it lingers into Friday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1246 PM CDT Fri Nov 4 2022

Thunderstorms...some of which are strong to severe...are expected
to expand in coverage across the CWA this afternoon and evening as
a strong cold front makes its way eastward through the region.
With the convection...LIFR/IFR conditions will become possible
with gusty to strong winds. Will continue with tempo groups for
timing of the greater storm potential. Behind the exiting
convection and frontal boundary...IFR/MVFR conditions are forecast
over the region while an upper level low pressure lifts northeast
into the Central Plains. There is some potential for additional
wrap around moisture to reach KBVO overnight...though for now will
hold off on mentioning. Conditions should begin to improve from
southwest to northeast overnight tonight into Saturday morning. By
the end of the TAF period...mostly clear skies and west to
southwesterly winds are forecast.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  41  63  48 /  90  60   0   0
FSM   78  46  63  45 / 100 100   0   0
MLC   75  40  63  48 / 100  70   0   0
BVO   77  38  61  45 / 100  60   0   0
FYV   76  40  59  43 /  90 100   0   0
BYV   77  43  58  45 /  90 100   0   0
MKO   77  40  61  45 / 100  90   0   0
MIO   78  40  59  45 /  90 100   0   0
F10   75  39  63  47 /  90  40   0   0
HHW   74  41  61  45 / 100 100   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...24
LONG TERM....24
AVIATION...20
Hazardous weather outlook, Nov 4, 5:02 PM CDT, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
502 PM CDT Fri Nov 4 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
502 PM CDT Fri Nov 4 2022

...SEVERE WEATHER ONGOING THIS AFTERNOON AND EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...South of Interstate 40.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...East of U.S. Highway 75.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma into Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
All modes of severe weather including tornadoes continue to be
possible this afternoon and evening for eastern Oklahoma and
northwest Arkansas, generally east of a line from Nowata to Henryetta.

Thunderstorms will continue through the mid evening hours across eastern
Oklahoma and northwest Arkansas as a strong cold front moves
through the region. Discrete storms to broken line segments are
possible late this afternoon and should become more linear by early
evening as storms move into northwest Arkansas. Instability
combined with strong wind shear values will help to increase
severe storm potentials across the region with the greater
severe potential across southeast Oklahoma into northwest
Arkansas. All modes of severe weather remain possible, including
the potential for tornadoes. As thunderstorms develop more into a
squall line early evening, damaging winds and also quick spin up
tornadoes are forecast to be the primary hazards. Thunderstorm
chances are forecast to taper off from west to east this evening,
with the majority of the storms pushing off to the east by
midnight tonight.

In addition to the severe threat, heavy rainfall will also be
possible. With portions of southeast Oklahoma into western
Arkansas seeing 1 to 3 inches of rain with locally higher amounts
possible. These heavy rains in a short period of time could lead
to flooding of low lying areas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY and SUNDAY...No Hazards.
MONDAY through WEDNESDAY...High Wind Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.

EXTENDED DISCUSSION...
Cooler and drier weather is expected Saturday in the wake of the
departing cold front. Warmer temperatures return Sunday and
continue through Thursday. There will be a small chance of showers
and storms Monday into Tuesday as moisture returns to the area,
and again late in the week as another cold front looks to approach
the region.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Nov 4, 5:42 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     3 SSW FALLON            33.95N 95.44W
11/04/2022                   CHOCTAW            OK   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED REPORT OF POWER
            LINES DOWN AND A LARGE TREE DOWN BY
            THUNDERSTORM WINDS. UNCONFIRMED BUT POSSIBLE
            DAMAGE TO OTHER HOMES.

&&

JDS
Special weather statement, Nov 4, 5:46 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
546 PM CDT Fri Nov 4 2022

OKZ049-053-042330-
Choctaw OK-Pushmataha OK-
546 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of southwestern
Pushmataha and Choctaw Counties through 630 PM CDT...

At 546 PM CDT, Doppler radar indicated a strong thunderstorm 14
miles south of Boswell, moving northeast at 65 mph. Another strong
thunderstorm was near Rattan, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Hugo...                           Antlers...
Boswell...                        Fort Towson...
Sawyer...                         Rattan...
Soper...                          Snow...
Hugo Lake State Park...           Kellond...
Kent...                           Goodland...
Messer...                         Moyers...
Raymond Gary State Park...        Kosoma...
Dunbar...                         Oleta...
Cloudy...                         Grant...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
      3388 9554 3393 9556 3394 9560 3389 9569
      3390 9575 3387 9577 3387 9584 3393 9592
      3452 9555 3424 9511 3424 9515 3397 9516
      3395 9519 3396 9523 3393 9525 3387 9540
TIME...MOT...LOC 2246Z 218DEG 56KT 3381 9586

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Nov 4, 5:49 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
549 PM CDT Fri Nov 4 2022

OKZ057-061-062-042330-
Craig OK-Rogers OK-Mayes OK-
549 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of central Craig,
northeastern Rogers and northwestern Mayes Counties through 630 PM
CDT...

At 549 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Chelsea, moving northeast at 65 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Chelsea...                        Welch...
White Oak...                      Hollow...
Pyramid Corners...                Centralia...
Centrailia...

This includes Interstate 44 between mile markers 267 and 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3699 9504 3696 9503 3644 9531 3651 9551
      3660 9547 3660 9543 3668 9543 3700 9529
      3700 9501
TIME...MOT...LOC 2249Z 202DEG 59KT 3655 9538

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, Nov 4, 5:53 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 ESE FOYIL             36.41N 95.45W
11/04/2022  E1.00 INCH       ROGERS             OK   PUBLIC

&&

JDS
Local storm report, Nov 4, 6:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     2 ENE GANS              35.40N 94.66W
11/04/2022  E65 MPH          SEQUOYAH           OK   TRAINED SPOTTER

            SPOTTER 2 ENE OF GANS ON I-40 REPORTED
            ROTATING WALL CLOUD, 65 MPH WINDS, BROKEN
            TREES WITH DEBRIS ON ROADWAY. ALSO DITCHES
            FLOODED WITH WATER OVERFLOWING OUT ONTO
            ROADWAY.

&&

JDS
Special weather statement, Nov 4, 6:50 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
650 PM CDT Fri Nov 4 2022

ARZ010-011-019-020-050015-
Madison AR-Washington AR-Franklin AR-Crawford AR-
650 PM CDT Fri Nov 4 2022

...Strong thunderstorms will impact portions of western Madison,
northern Franklin, eastern Crawford and southeastern Washington
Counties through 715 PM CDT...

At 649 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Drake Field Airport to 4
miles north of Dyer. Movement was northeast at 70 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fayetteville...                   Ozark...
Huntsville...                     Mountainburg...
Elkins...                         West Fork...
Mulberry...                       Dyer...
Winslow...                        Chester...
St. Paul...                       Hindsville...
Wesley...                         Cass...
Saint Paul...                     Withrow Springs State Park...
Brentwood...                      Japton...
Lake Fort Smith...                Fern...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 15 and 35.
 Interstate 49 between mile markers 32 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for northwestern
and west central Arkansas.

&&

LAT...LON 3553 9376 3544 9418 3599 9417 3626 9372
TIME...MOT...LOC 2349Z 220DEG 62KT 3597 9413 3556 9413

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 1:39 PM CDTSpecial Weather StatementTSAMcIntosh36 min
Nov 4, 2:08 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha52 min
Nov 4, 2:54 PM CDTSpecial Weather StatementTSAPittsburg51 min
Nov 4, 3:25 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha50 min
Nov 4, 3:27 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg3 hr
Nov 4, 3:31 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Nov 4, 3:49 PM CDTSpecial Weather StatementTSAOkmulgee26 min
Nov 4, 3:59 PM CDTAreal Flood AdvisoryTSAPittsburg48 min
Nov 4, 4:01 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Rogers, Tulsa29 min
Nov 4, 4:06 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha39 min
Nov 4, 4:11 PM CDTSpecial Weather StatementTSAAdair49 min
Nov 4, 4:12 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Okmulgee and 3 more3 hr
Nov 4, 4:14 PM CDTSpecial Weather StatementTSAHaskell31 min
Nov 4, 4:20 PM CDTSevere Thunderstorm WarningTSAChoctaw55 min
Nov 4, 4:32 PM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha5 hr
Nov 4, 4:39 PM CDTSpecial Weather StatementTSASequoyah36 min
Nov 4, 4:39 PM CDTTornado Warning Tornado observedTSAChoctaw, Pushmataha51 min
Nov 4, 4:47 PM CDTFlash Flood WarningTSAPittsburg3 hr
Nov 4, 4:50 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah40 min
Nov 4, 4:55 PM CDTTornado WarningTSALeFlore, Sequoyah35 min
Nov 4, 5:01 PM CDTSevere Thunderstorm WarningTSAAdair44 min
Nov 4, 5:06 PM CDTAreal Flood AdvisoryTSAAdair, Delaware4 hr
Nov 4, 5:21 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha39 min
Nov 4, 5:24 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more4 hr
Nov 4, 5:34 PM CDTSpecial Weather StatementTSARogers26 min
Nov 4, 5:40 PM CDTTornado WarningTSALeFlore, Pushmataha50 min
Nov 4, 5:46 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha44 min
Nov 4, 5:47 PM CDTFlash Flood WarningTSAChoctaw, Latimer, LeFlore, Pittsburg, Pushmataha4 hr
Nov 4, 5:49 PM CDTSpecial Weather StatementTSACraig41 min
Nov 4, 6:17 PM CDTAreal Flood AdvisoryTSASequoyah4 hr
Nov 4, 6:18 PM CDTTornado WarningTSALeFlore42 min
Nov 4, 6:19 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah41 min
Nov 4, 6:50 PM CDTSpecial Weather StatementTSAFranklin25 min
Nov 4, 6:55 PM CDTSevere Thunderstorm WarningTSACarroll, Crawford, Franklin, Madison, Washington50 min
Nov 4, 6:58 PM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison4 hr
Nov 4, 6:58 PM CDTTornado WarningTSAFranklin, Sebastian47 min
Nov 4, 6:59 PM CDTTornado WarningTSAMadison, Washington21 min

Nearby

Flash Flood Warnings in Arkansas, 2022Flash Flood Warnings in Oklahoma, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.